# SDR UPS00233237

- Difficulty date: June 9, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- Aircraft time: 58,392 hours, 50,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FOUND CORROSION ON LOWER SIDE OF THE UPPER SKIN AT STA 870, RBL 50.     REPAIRED IAW ER 00-662.
